MAUDE Adverse Event Report: GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION PANEL - GRAM POSITIVE (BCID-GP) PANEL; GRAM-POSITIVE BACTERIA AND THEIR RESISTANCE MARKERS

GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION PANEL - GRAM POSITIVE (BCID-GP) PANEL; GRAM-POSITIVE BACTERIA AND THEIR RESISTANCE MARKERS
Catalog Number 09556508001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results with the eplex blood culture identification panel - gram positive (bcid-gp) panel for 8 patient samples tested on the eplex analyzer.Sample 1: the eplex results were enterococcus, enterococcus faecalis, vana; listeria, listeria monocytogenes, lactobacillusm and pan gram-negative.The culture results were leuconostoc pseudomesenteroides.Sample 2 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, lactobacillus, staphylococcus, staphylococcus aureus, meca, and vana.The culture results were methicillin resistant staphylococcus aureus.Sample 3 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, lactobacillus, listeria, listeria monocytogenes, staphylococcus, streptococcus, strep agalactiae, pan gram-negative, meca, and vana.The culture result was staphylococcus hominis.Sample 4 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, lactobacillus, listeria, listeria monocytogenes, streptococcus, strep agalactiae, pan gram-negative, and vana.The repeat eplex result was streptococcus detected.The culture results were streptococcus halichoeri (identified by a reference lab).Sample 5 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, listeria, listeria monocytogenes, and pan gram-negative.The repeat eplex result was no targets detected.The culture results were clostridium ramosum, granulicatella adiacens, rothia dentocariosa.Sample 6 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, lactobacillus, listeria, listeria monocytogenes, staphylococcus, staphylococcus epidermidis, streptococcus, strep agalactiae, and pan gram-negative.The repeat eplex results were staphylococcus and staphylococcus aureus targets.The culture result was staphylococcus epidermidis.Sample 7 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, listeria monocytogenes, streptococcus agalactiae, pan-gram negative, listeria, lactobacillus targets, staphylococcus, and meca.The repeat eplex results were staphylococcus and meca targets.The culture result was staphylococcus capitis.Sample 8 ((b)(6) 2026): the eplex results were enterococcus, enterococcus faecalis, listeria, listeria monocytogenes, pan gram-negative, staphylococcus aureus and staphylococcus targets, and stenotrophomonas maltophilia.The repeat eplex results were staphylococcus aureus and staphylococcus targets.The culture result was staphylococcus aureus.
 
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(4).The investigation is ongoing.

Brand Name
EPLEX BLOOD CULTURE IDENTIFICATION PANEL - GRAM POSITIVE (BCID-GP) PANEL
Common Device Name
GRAM-POSITIVE BACTERIA AND THEIR RESISTANCE MARKERS
Manufacturer (Section D)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer (Section G)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25142445
Report Number3008632402-2026-01848
Device Sequence Number18493415
Product Code PAM
UDI-Device Identifier00857167005320
UDI-Public00857167005320
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09556508001
Device Lot Number10281623
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown